Gerd

The full form of GERD is Gastroesophageal Reflux Disease. This disease affects the lower esophageal sphincter (LES), which is the ring of muscle connecting your esophagus and stomach, causing the acid to flow back to the throat from the stomach. The symptoms are heartburn, chest pain, chronic cough, and difficulty swallowing.

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

What could be the pain in upper chest which does not hurt on deep breath?

Query: Hello doctor, I had a pain in my upper part of the chest for the last three weeks. It does not hurt when I take deep breaths but it is constant pain. This pain sometimes will move from the upper part of my chest to the bottom part of my chest. Can you help me and put my mind at ease.  Read Full »


Dr. Jaydeep Tripathy

Family Physician, General Practitioner

Answer: Hello, Welcome to icliniq.com. There are a lot of causes of chest pain. Chronic pain is indicative of a more muscular pain etiology also known as Costochondritis. Pain around the left side of the chest, associated with gastric symptoms such as reflux, and acidity indicate GERD (gastric esophagal r...  Read Full »

Are acid reflux and chest congestion symptoms of GERD or a heart attack?

Query: Hello doctor, I am a 25 year old male, who weighs 240 lbs, and I am 5.10 feet tall. Tonight I had what I think was acid reflux or heartburn. I was not sure about it, as I have never had it. I felt like something is stuck in my throat, and also I felt a chest congestion when I tried to cough. I was...  Read Full »


Dr. Sumit Srivastava

General Medicine Physician, General Practitioner, Internal Medicine Physician

Answer: Hi, Welcome to icliniq.com. Thanks for your query. Let go of your anxiety. Gastroesophageal reflux disease is 80 % corrected by simple diet and lifestyle modifications. So, I would suggest you try the following. Lose your weight. If your BMI (body mass index) is 25 or above, you need to lo...  Read Full »

What causes chest pain that feels like needle poking?

Query: Hi doctor, I am a 20 year old male. I have a constant pricking pain in my heart. I feel like a prick with the knitting needle and also like a spark or an electric current in my heart. It started this year and occurred very randomly. I have stomach cramps, and sometimes I feel like my esophagus has ...  Read Full »


Dr. Mohammed Parvez

Internal Medicine Physician, General Medicine Physician

Answer: Hi, Welcome to icliniq.com. You are having a non-cardiac chest pain. The possible cause is due to GERD (gastroesophageal reflux disease). The acid reflux from the stomach is coming up into the esophagus causes irritation, which you feel like needle piercing in the chest wall....  Read Full »

Why do I always feel that something is stuck in my throat?

Query: Hello doctor, Why do I always need to keep tensing my throat as if something is stuck?  Read Full »


Dr. Surabhi Chopra

ENT Otolaryngologist

Answer: Hi, Welcome to icliniq.com. What you are describing is known as a globus sensation. This is defined as the persistent or intermittent sensation of a lump or foreign body in the throat for at least 12 weeks. The most common causes would be gastroesophageal reflux disease (GERD), abnormalities of th...  Read Full »

Does constant clearing of mucus related to HIV?

Query: Hello doctor, I feel something stuck in my throat and constant clearing of mucus for a month now. But, there is no pain while swallowing. I had Azithral 500 mg for five days, but it did not work. Since five days, I have been taking Pantodac 40 mg. It has cured the feeling of something stuck in throa...  Read Full »


Dr. Bharatesh Devendra Basti

Community Medicine Physician, Dermatologist, HIV AIDS Specialist, Preventive Medicine Physician, Venereologist

Answer: Hi, Welcome to icliniq.com. The symptoms are not specific and they do not suggest HIV (human immunodeficiency virus). It may be due to GERD (gastroesophageal reflux disease) or gastritis as it is responding to Pantodac (Pantoprazole). Avoid carbonated drinks, hot and spicy foods. Take short...  Read Full »

What are the first signs of oral cancer?

Query: Hi doctor, I have been very worried about my health lately. I would like to preface this by saying that I have been experiencing anxiety off late and I have a suspicion that some of these symptoms could be related to that. I am currently weaning off of Prednisone, which I have been taking for an all...  Read Full »


Dr. Saravan Pramod Settipalli

General Medicine Physician, Internal Medicine Physician, Family Physician

Answer: Hello, Welcome to icliniq.com. I read your query and understand your concern. I want to clarify details regarding who advised you to start Prednisone, and for how long have you been on it as this a drug which suppresses your immunity and causes a secondary infection. Care should be taken before...  Read Full »

I am having pressure in chest with lots of burps. Why?

Query: Hello doctor, I have done stress echo four months back and that was normal. I have also done ECG last week, it was also normal. I am facing some kind of pressure on the left side of the chest and feeling uncomfortable. Also having lots of burps the whole day. What to do now?  Read Full »


Dr. Sagar Ramesh Makode

Cardiologist, General Medicine Physician, Internal Medicine Physician, Family Physician, General Practitioner

Answer: Hello, Welcome to icliniq.com. This is likely related to acidity and gastroesophageal reflux disease. Also, just see if this pressure feeling worsens on applying pressure over the area, if yes then it may indicate associated musculoskeletal cause. So, it does not appear a worrisome issue. You shou...  Read Full »

Can Phentermine cause a bad taste in the mouth?

Query: Hello doctor, Two weeks ago, I started Wellbutrin SR. I started with a dose of 100 mg in the first week. In the second week, I went up to 200 mg following doctor's orders. The doctor also prescribed Trazodone 100 mg at night when needed for sleep. I stopped taking Trazodone because I felt...  Read Full »


Dr. Sadaf Mustafa

General Medicine Physician, Internal Medicine Physician

Answer: Hello, Welcome to icliniq.com. Your unpleasant taste in the mouth could be due to one of the two reasons listed below:  Phentermine itself known for this side effect Wellbutrin (Bupropion) and OCPs (oral contraceptive pills) can make GERD (gastroesophageal reflux disease) and/or gast...  Read Full »

I am 68 years old and getting tachycardia while at rest. Should I consult a cardiologist?

Query: Hello doctor, I am a relatively healthy 68-year-old female who has been having episodes of tachycardia while at rest. This started three months ago. I also have dizziness while reclining mostly at night. I do have medicated high blood pressure, osteoporosis, and GERD. I do seem to tire easier also....  Read Full »


Dr. Parth R Goswami

Family Physician, General Practitioner, Hematologist, Pathologist

Answer: Hello, Welcome to the icliniq.com. You have dizziness problem while lying down if you have frequent episodes of dizziness in lying down position than positional vertigo can be possible. For which physiotherapy can be beneficial. You need to check your blood sugar and hemoglobin level as well. You ...  Read Full »

I have a soapy and metallic taste in my mouth. Please help.

Query: Hello doctor, I am a 23 year old woman. I am 5 feet 6 inches. I have bowel issues and constipation quite often. Lately, I feel very exhausted, have severe back aches, and a metallic and soapy taste in my mouth that will not go away. I am not sure what is going on.  Read Full »


Dr. Ashish Jayanand Chandwadkar

General Medicine Physician, Internal Medicine Physician, Family Physician, General Practitioner

Answer: Hello, Welcome to icliniq.com. According to your history and complaints, it seems you might have the following, depending on your additional complaints: Hemorrhoids, If you have accompanying constipation, mucus and sometimes blood in the stool, heartburn, and reflux. IBS (irritable bowel syndrome) i...  Read Full »

ask-doctor-img Ask a Doctor Online

* guaranteed answer within 4 hours
Chat with a Doctor

Chat with a Doctor

Starting @ just $29.99

Search for a Health Issue


 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.